Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J. Some algorithms on the star operation applied to finite languages. Semigroup Forum. 1984;28:187-197.Edit
[2012-3] Almeida J, Costa JC, Zeitoun M. McCammond's normal forms for free aperiodic semigroups revisited .Edit
Almeida J, Couceiro M, Waldhauser T. On the topological semigroup of equational classes of finite functions under composition. J. of Mult.-Valued Logic & Soft Computing. 2017;28(1):5-28.Edit
Almeida J. On pseudovarieties, varieties of languages, filters of congruences, pseudoidentities and related topics. Algebra Universalis. 1990;27:333-350.Edit
Almeida J, Costa JC, Zeitoun M. Pointlike sets with respect to $\bf R$ and $\bf J$. J. Pure Appl. Algebra. 2008;212:486-499.Edit
Almeida J, Klíma O, Kunc M.. The ω-inequality problem for concatenation hierarchies of star-free languages. Forum Mathematicum. 2018;30:663-679.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre. Portugal. Math.. 1999;56:409-417.Edit
Almeida J. A notion of branching rank for semilattices with descending chain condition. Order. 1988;4:397-409.Edit
Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a problem proposed by Pin. Theor. Inform. Appl.. 2005;39:1-29.Edit
Almeida R, Teodoro AC, Gonçalves H, Freitas A, Sa-Sousa A, Jácome C, et al. Forecasting Asthma Hospital Admissions from Remotely Sensed Environmental Data. In: Proceedings of the 3rd International Conference on Geographical Information Systems Theory, Applications and Management - Volume 1: GISTAM,. INSTICC; 2017. 1. p. 124-130p. Edit
[2017-9] Almeida J, Klíma O. Towards a pseudoequational proof theory .Edit
Almeida J, Higgins PM. Monoids respecting $n$-chains of intervals. J. Algebra. 1997;187:183-202.Edit
Almeida J. Some key problems on finite semigroups. Semigroup Forum. 2002;64:159-179.Edit
[2015-35] Almeida J, Shahzamanian M., Steinberg B. The pro-nilpotent group topology on a free group .Edit
Almeida J. Some order properties of the lattice of varieties of commutative semigroups. Canad. J. Math.. 1986;38:19-47.Edit
Almeida J, Azevedo A. On regular implicit operations. Portugal. Math.. 1993;50:35-61.Edit
Almeida J, Costa JC, Zeitoun M. Iterated periodicity over finite aperiodic semigroups. European J. Combin.. 2014;37:115-149.Edit
Almeida J. On finite simple semigroups. Proc. Edinburgh Math. Soc. (2). 1991;34:205-215.Edit
Almeida J, Costa A. Infinite-vertex free profinite semigroupoids and symbolic dynamics. J. Pure Appl. Algebra. 2009;213:605-631.Edit
Almeida J, Costa A. A note on pseudovarieties of completely regular semigroups. Bulletin of the Australian Mathematical Society. 2015;92(2):233-237.Edit
Almeida R, Dias C, Silva ME, Rocha AP. ARFIMA-GARCH Modeling of HRV: Clinical Application in Acute Brain Injury. In: Complexity and Nonlinearity in Cardiovascular Signals. Cham: Springer International Publishing; 2017. 4. p. 451-468p. Edit
Almeida J, Costa JC, Zeitoun M. Factoriality and the Pin-Reutenauer procedure. Discrete Math. Theor. Comput. Sci.. 2016;18:Paper No. 1, 23.Edit
Almeida J. On hyperdecidable pseudovarieties of simple semigroups. Internat. J. Algebra Comput.. 2000;10:261-284.Edit
Almeida R, Silva M., Rocha AP. Exploring QT variability dependence from heart rate in coma and brain death on pediatric patients. In: Computing in Cardiology. Vol 40.; 2013. 6. p. 61-64p. Edit
Almeida J, Azevedo A. The join of the pseudovarieties of $\scr R$-trivial and $\scr L$-trivial monoids. J. Pure Appl. Algebra. 1989;60:129-137.Edit

Pages